JournalszaaVol. 22, No. 1pp. 3–16

Bernstein's 'Lethargy' Theorems in SF-Spaces

  • B. Micherda

    Jagiellonian University, Krakow, Poland
Bernstein's 'Lethargy' Theorems in SF-Spaces cover
Download PDF

Abstract

We prove a version of Bernstein's 'lethargy' theorem for cones in the class of SF-spaces. Moreover, an analogue of the Bernstein theorem for linear projections onto closed subspaces of an SF-space is obtained. This extends results given by G. Lewicki.

Cite this article

B. Micherda, Bernstein's 'Lethargy' Theorems in SF-Spaces. Z. Anal. Anwend. 22 (2003), no. 1, pp. 3–16

DOI 10.4171/ZAA/1128